# SDR IXXA20170412235

- Difficulty date: March 13, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR SUPPORT IS CORRODED AT BOTH ENDS, LWS 853. REMOVED AND REPLACED THE SUPPORT STIFFENER IAW SRM 51-40-02. LEAK CHECKED IAW AMM 28-11-00.  CHECKED GOOD.
